| تعداد نشریات | 418 |
| تعداد شمارهها | 10,013 |
| تعداد مقالات | 83,708 |
| تعداد مشاهده مقاله | 79,594,430 |
| تعداد دریافت فایل اصل مقاله | 56,283,666 |
Some algebraic properties of Lambert Multipliers on $L^2$ spaces | ||
| Journal of Linear and Topological Algebra | ||
| مقاله 6، دوره 02، شماره 04، اسفند 2013، صفحه 255-261 اصل مقاله (120.31 K) | ||
| نویسندگان | ||
| A. Zohri* ؛ S. Khalil Sarbaz | ||
| Faculty of Mathematical Sciences, Payame Noor University, P. O. BOX 19395-3697, Tehran, I. R. Iran | ||
| چکیده | ||
| In this paper, we determine the structure of the space of multipliers of the range of a composition operator $C_\varphi$ that induces by the conditional expectation between two $L^p(\Sigma)$ spaces. | ||
| کلیدواژهها | ||
| conditional expectation؛ multipliers؛ multiplication operators؛ composition operators | ||
| مراجع | ||
|
[1] C. Burnap, I. L. B. Jung and A. Lambert, Separating partial normality classes with composition operators, J. Operator Theory 53, No. 2 (2005), 381-397.
[2] J. T. Campbell, M. Embry-Wardrop, R. J. Fleming, and S. K. Narayan, Normal and quasinormal weighted composition operators, Glasgow Math. J. 33, No. 3 (1991), 275-279.
[3] J. D. Herron, Weighted conditional expectation operators on Lp-spaces, UNC Charlotte Doctoral Dissertation.
[4] M. R. Jabbarzadeh and S. Khalil Sarbaz, Lambert multipliers between Lp-spaces, Czech. Math. J. 60 (135), No. 1 (2010), 31-43.
[5] A. Lambert, Hyponormal composition operators, Bull. London Math. Soc. 18, No. 4 (1986), 395-400.
[6] A. Lambert and T. G. Lucas, Nagatas principle of idealization in relation to module homomorphisms and conditional expectations, Kyungpook Math. J. 40, No. 2 (2000), 327-337. | ||
|
آمار تعداد مشاهده مقاله: 8,663 تعداد دریافت فایل اصل مقاله: 6,755 |
||